# SDR MWEA040024

- Difficulty date: March 12, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 76,610 hours, 63,810 cycles
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D7B
- Part serial: 649644
- Condition: Vibration
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE VIBRATION.  COMPLIED WITH VIBRATON TEST, INLET HAS A VIBRATION OF 1.0 MILS, TEST 1 VIBRATION CHECKED OK FOR SERVICE.
